The positivity of the pressure in Thomas-Fermi theory

R. Benguria, Elliott Lieb

Research output: Contribution to journalComment/debate

1 Citation (Scopus)
Original languageEnglish (US)
Number of pages1
JournalCommunications In Mathematical Physics
Volume71
Issue number1
DOIs
StatePublished - Feb 1 1980

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Benguria, R. ; Lieb, Elliott. / The positivity of the pressure in Thomas-Fermi theory. In: Communications In Mathematical Physics. 1980 ; Vol. 71, No. 1.
@article{81c9c451bed44eddb8c0c9e45988884c,
title = "The positivity of the pressure in Thomas-Fermi theory",
author = "R. Benguria and Elliott Lieb",
year = "1980",
month = "2",
day = "1",
doi = "https://doi.org/10.1007/BF01230089",
language = "English (US)",
volume = "71",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "1",

}

The positivity of the pressure in Thomas-Fermi theory. / Benguria, R.; Lieb, Elliott.

In: Communications In Mathematical Physics, Vol. 71, No. 1, 01.02.1980.

Research output: Contribution to journalComment/debate

TY - JOUR

T1 - The positivity of the pressure in Thomas-Fermi theory

AU - Benguria, R.

AU - Lieb, Elliott

PY - 1980/2/1

Y1 - 1980/2/1

UR - http://www.scopus.com/inward/record.url?scp=34250248639&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250248639&partnerID=8YFLogxK

U2 - https://doi.org/10.1007/BF01230089

DO - https://doi.org/10.1007/BF01230089

M3 - Comment/debate

VL - 71

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 1

ER -